Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Extremal problems for eigenvalues of measure differential equations


Author: Gang Meng
Journal: Proc. Amer. Math. Soc. 143 (2015), 1991-2002
MSC (2010): Primary 34L15, 34L40
DOI: https://doi.org/10.1090/S0002-9939-2015-12304-0
Published electronically: January 14, 2015
MathSciNet review: 3314109
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Measure differential equations can model non-classical problems like the quantum effects. In this paper we will solve extremal problems for eigenvalues of measure differential equations by exploiting the approximation of general measures by smooth measures and the continuity results of eigenvalues in weak$ ^*$ topology of measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34L15, 34L40

Retrieve articles in all journals with MSC (2010): 34L15, 34L40


Additional Information

Gang Meng
Affiliation: School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, People’s Republic of China
Email: menggang@ucas.ac.cn

DOI: https://doi.org/10.1090/S0002-9939-2015-12304-0
Received by editor(s): January 29, 2013
Received by editor(s) in revised form: July 7, 2013
Published electronically: January 14, 2015
Additional Notes: The author was supported by the National Natural Science Foundation of China (Grant No. 11201471), the Marine Public Welfare Project of China (No. 201105032) and the President Fund of GUCAS
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.